# SDR FDEA200912034345

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1661 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FLOORBEAM AT STA 1661 A CRACK WAS FOUND AT STA 1661 STR 18L.  REMOVED CRACKED STRINGER 18L, STA 1645 - 1670 IAW SRM 51-40-02.  LOCATED, DRILLED, AND TRIMMED STRINGER AND HAT CHANNEL . IAW SRM 51-40-05. INSTALLED STRINGER AND HAT CHANNEL STA 1645-1670, S18L IAW SRM 53-00-03 AND SRM 51-40-02. CATEGORY "A" REPAIR. MAJOR REPAIR.
